Alert archive / Texas / River Flood Warnings in 2009

River Flood Warning 7, NWS Midland/Odessa, TX

July 30, 2009Presidio County, Texas

NWS Midland/Odessa, TX issued this river flood warning at Jul 30, 2009, 11:08 PM CDT for Presidio County, Texas. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 30, 2009, 11:08 PM CDT (04:08 UTC)
Expired
Jul 31, 2009, 8:31 AM CDT
In force
9 hr
Issued by
NWS Midland/Odessa, TX
Flood severity
Minor

County Presidio County, TX

The river

Written for the forecast point Rio Grande 6 miles WNW of Presidio (PIOT2).

Action stage
15 ft
Minor stage
16 ft
Moderate stage
17 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMAF 310408
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1108 PM CDT THU JUL 30 2009

...THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN TEXAS... 

  RIO GRANDE ABOVE PRESIDIO 7NW AFFECTING PRESIDIO COUNTY

THUNDERSTORMS HAVE PRODUCED UP TO FOUR AND A HALF INCHES OF RAINFALL 
IN WATERSHEDS EMPTYING INTO THE RIO GRANDE OVER THE PAST 18 HOURS...
FROM UPSTREAM OF CANDELARIA TO BOQUILLAS.  THIS HAS RESULTED IN 
SHARP RIVER RISES ALL ALONG THE RIO GRANDE...AS WELL AS ON BOTH 
TERLINGUA AND ALAMITO CREEKS.  THIS WILL BRING MANY LOCATIONS ALONG 
THE RIO GRANDE TO NEAR BANKFULL...FLOOD STAGE...OR HIGHER OVERNIGHT.  
ADDITIONAL LOCATIONS ALONG THE RIO GRANDE MAY REACH FLOOD STAGE 
OVERNIGHT. 
 
ADDITIONAL STATEMENTS FOR THIS SITUATION WILL LIKELY BE ISSUED LATER 
FRIDAY MORNING.
 
RIVER LEVELS ARE HIGH.  RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK 
AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS.
 
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU 
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
 
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS.

TXC377-312008-
/O.NEW.KMAF.FL.W.0007.090731T0408Z-000000T0000Z/
/PIOT2.1.ER.090731T0312Z.090731T0315Z.000000T0000Z.NO/
1108 PM CDT THU JUL 30 2009

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RIO GRANDE ABOVE PRESIDIO 7NW.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10PM THURSDAY THE STAGE WAS 9.1 FEET (2.8 METERS). 
* FLOOD STAGE IS 9.0 FEET (2.7 METERS). 
* IMPACT...AT 9.0 FEET (2.7 METERS)...WATER BEGINS TO FLOW INTO THE 
  FLOOD PLAIN BETWEEN THE LEVEES.  

$$
1 follow-up statement
000 
WGUS84 KMAF 311331
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
831 AM CDT FRI JUL 31 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...
 
  RIO GRANDE ABOVE PRESIDIO 7NW AFFECTING PRESIDIO COUNTY

HEAVY RAINFALL HAS ENDED ACROSS THE RIO GRANDE BASIN THIS MORNING.
THIS HAS BROUGHT RIVER LEVELS ON THE RIO GRANDE 7 MILES NORTHWEST OF
PRESIDIO BELOW FLOOD STAGE.

BARRING ANY SIGNIFICANT RAINFALL...THIS WILL BE THE LAST
STATEMENT FOR THIS FLOOD EVENT.

MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU 
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
 
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR THE LATEST TEXAS ROAD CONDITIONS... PLEASE CALL THE TEXAS 
DEPARTMENT OF TRANSPORTATION AT 1 800 452 9292

&&

TXC377-311401-
/O.CAN.KMAF.FL.W.0007.000000T0000Z-090731T1331Z/
/PIOT2.1.ER.090731T0312Z.090731T0330Z.090731T0345Z.NO/
831 AM CDT FRI JUL 31 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE RIO GRANDE ABOVE PRESIDIO 7NW.
* AT  8AM FRIDAY THE STAGE WAS 6.1 FEET (1.9 METERS). 
* FLOOD STAGE IS 9.0 FEET (2.7 METERS). 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Jul 30, 6:50 PM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jul 30, 6:50 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
650 PM CDT THU JUL 30 2009

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS THIS EVENING WILL REMAIN WELL SOUTH OF
THE TAF SITES ACROSS THE BIG BEND AND DAVIS MOUNTAINS. A COMPLEX
OF THUNDERSTORMS CURRENTLY ACROSS EASTERN NEW MEXICO IS EXPECTED
TO TRACK SOUTHEAST AND IMPACT KCNM BY 05Z AND KINK-KMAF BETWEEN
08Z AND 10Z FOR TEMPO MVFR CONDITIONS. AFTER THIS COMPLEX DISSIPATES
IN THE PERMIAN BASIN IN THE MORNING EXPECT CEILINGS OF 4 TO 5 K
THROUGH MUCH OF THE DAY.

12

&&

.PREV DISCUSSION... /ISSUED 336 PM CDT THU JUL 30 2009/

DISCUSSION...
IN THE NEAR TERM...CONCERNS WILL REMAIN CENTERED ON THE
POSSIBILITY OF SOME SEVERE WEATHER ALONG WITH POSSIBLE FLASH
FLOODING. EARLY AFTERNOON SURFACE OBSERVATIONS ALONG WITH VISIBLE
SATELLITE IMAGERY SHOW A COLD FRONT LOCATED ALONG THE PECOS RIVER.
TEMPERATURES BEHIND THIS BOUNDARY WERE MAINLY IN THE 80S...WITH
MID 80S TO LOWER 90S AHEAD OF THE FRONT AS OF 19Z. TAKING A LOOK
AT THE LATEST KMAF SOUNDING ALONG WITH FORECAST SOUNDINGS REVEAL
DECENT FLOW ALOFT FOR THIS TIME OF THE YEAR. WNW 0-6KM BULK SHEAR
VECTORS AROUND 35-40KTS WILL BE PRESENT ACROSS A GOOD PORTION OF
THE AREA THIS AFTERNOON. THIS COUPLED WITH IMPRESSIVE SBCAPES AND
CONVERGENCE ALONG THE FRONT WILL ALLOW THUNDERSTORMS TO DEVELOP
THIS AFTERNOON AND EVENING FOR MOST AREAS WEST OF THE PECOS RIVER.
SEVERE THUNDERSTORMS ARE EXPECTED GIVEN WE SHOULD SEE A FEW
SUPERCELLS THROUGH THIS EVENING. THE MAIN CONCERN WILL BE DAMAGING
WINDS...WITH LOW END SEVERE HAIL ALSO POSSIBLE. WE WILL CONTINUE
TO MENTION SEVERE THUNDERSTORMS IN THE LATEST FORECAST. LATE
AFTERNOON AND EVENING RAIN CHANCES WERE ALSO INCREASED...
ESPECIALLY ACROSS THE DAVIS MOUNTAINS AND BIG BEND REGION. SOME
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE THIS...SO WE WILL KEEP THE
FLASH FLOOD WATCH GOING FOR MOST OF THE MOUNTAINS AND TRANS PECOS.
WE DID OPT TO REMOVE THE VAN HORN AND HIGHWAY 54 CORRIDOR AS
COVERAGE OF PRECIPITATION SHOULD BE A LITTLE LESS THAT FAR WEST.

LATER THIS EVENING AND INTO THE OVERNIGHT HOURS...CONCERNS WILL
SHIFT NORTH INTO THE PLAINS OF SOUTHEASTERN NEW MEXICO AND PERMIAN
BASIN REGION. WE EXPECT GOOD POTENTIAL FOR ANOTHER MCS TO AFFECT
THE AREA...THUS WE HAVE INCREASED RAIN CHANCES FOR THE MENTIONED
REGIONS. HEAVY RAINFALL WILL BE THE MAIN CONCERN...ALTHOUGH A
SEVERE WIND GUST IS POSSIBLE ON THE LEADING EDGE OF ANY ORGANIZED
CONVECTION. WE WILL CONTINUE THE FLASH FLOOD WATCH FOR FOR ALL
AREAS EAST OF THE PECOS RIVER. THE LATEST 4KM WRF-NMM ALONG WITH
SUPPORT FROM THE NAM12 AND GFS SUGGEST THE PLAINS OF SOUTHEASTERN
NEW MEXICO AND THE FAR WESTERN PERMIAN BASIN STAND THE BEST CHANCE
FOR HEAVY RAINFALL OVERNIGHT. WE HAVE INCREASED POPS ACROSS THE
MENTIONED AREAS. WE HAVE ALSO INCREASED POPS FOR THE PERMIAN BASIN
AND WESTERN LOW ROLLING PLAINS FRIDAY MORNING TO ACCOUNT FOR
REMNANT MCS SHOWERS AND THUNDERSTORMS. ADDITIONAL CONVECTION WILL
REMAIN POSSIBLE DURING THE AFTERNOON AND EVENING HOURS ON FRIDAY
AND AGAIN SATURDAY...ESPECIALLY WEST OF THE PECOS RIVER WHERE THE
GFS AND ECMWF DEPICT THE PRESENCE OF SOME MID-LEVEL SHORTWAVES.
LATE SATURDAY NIGHT INTO SUNDAY MORNING...THE GFS AND NAM SUGGEST
A COLD FRONT WILL APPROACH THE NORTHER PERMIAN BASIN AND WESTERN
LOW ROLLING PLAINS. WE HAVE INCREASED RAIN CHANCES SLIGHTLY TO
ACCOUNT FOR THIS POSSIBILITY. THE FORECAST WILL TREND DRIER AND
WARMER FOR SUNDAY INTO THE MIDDLE OF NEXT WEEK AS THE MEDIUM RANGE
MODELS SUGGEST MID AND UPPER LEVEL RIDGING WILL BE ON THE INCREASE
ACROSS OUR AREA.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
      CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...GUADALUPE
     MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY...SOUTHERN
     LEA COUNTY.

TX...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES... ANDREWS...BIG BEND AREA...BORDEN...CRANE...
     DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...GAINES...
     GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA
     PLATEAU...MARTIN...MIDLAND...MITCHELL...PECOS...REAGAN...
     REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...TERRELL...
     UPTON...WARD...WINKLER.

&&

78/06
Hazardous weather outlook, Jul 30, 1:39 PM CDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
139 PM CDT THU JUL 30 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-311845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
139 PM CDT THU JUL 30 2009 /1239 PM MDT THU JUL 30 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON ACROSS PORTIONS OF THE
BIG BEND...DAVIS MOUNTAINS...AND LOWER TRANS PECOS REGION. SOME OF
THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN THREATS. HEAVY RAINFALL WILL ALSO ACCOMPANY THE
STRONGER STORMS RESULTING IN A LOCALIZED FLASH FLOOD THREAT.
LATER THIS EVENING...THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST
NEW MEXICO...THE UPPER TRANS PECOS AND THE PERMIAN BASIN. HEAVY
RAINFALL...FREQUENT LIGHTNING...STRONG WINDS AND SMALL HAIL WILL
BE THE MAIN THREATS WITH THESE STORMS. SOME WIND GUSTS MAY
APPROACH OR EXCEED 60 MPH. FLASH FLOODING WILL ALSO BE POSSIBLE
FOR THE PREVIOUSLY MENTIONED AREAS DUE TO THE RECENT HEAVY
RAINFALL THAT HAS OCCURRED ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS FRIDAY AND A SLIGHT
CHANCE FOR SATURDAY ACROSS MOST OF SOUTHWEST TEXAS AND SOUTHEAST
NEW MEXICO. THE PRIMARY THREATS WILL BE HEAVY RAINFALL AND GUSTY
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jul 30, 6:57 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
657 PM CDT THU JUL 30 2009

TXZ081-310045-
BIG BEND AREA-
657 PM CDT THU JUL 30 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL BREWSTER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER EAST CENTRAL BREWSTER COUNTY
AT 657 PM CDT...MOVING EAST AT 5 MPH. THIS STORM WILL AFFECT FARM TO
MARKET ROUTE 2627.

PEOPLE IN CENTRAL BREWSTER COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jul 30, 7:07 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
707 PM CDT THU JUL 30 2009

TXZ079-080-310030-
PRESIDIO VALLEY-MARFA PLATEAU-
707 PM CDT THU JUL 30 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTH CENTRAL PRESIDIO COUNTY.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 7 MILES NORTH OF REDFORD AT
707 PM CDT...MOVING SOUTHEAST AT 15 MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN SOUTH CENTRAL PRESIDIO COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Local storm report, Jul 30, 7:19 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
719 PM CDT THU JUL 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             PERSIMMON GAP           29.66N 103.18W
07/30/2009  E0.88 INCH       BREWSTER           TX   PUBLIC

0553 PM     TSTM WND GST     PERSIMMON GAP           29.66N 103.18W
07/30/2009  E72 MPH          BREWSTER           TX   PUBLIC

&&

SCHULDT
Local storm report, Jul 30, 7:31 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
731 PM CDT THU JUL 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     FLASH FLOOD      30 SW PANTHER JUNCTION  29.02N 103.55W
07/30/2009                   XXX                XX   PARK/FOREST SRVC

            TWO FEET OF FLOWING OVER OVER ROUTE 16...APPROX. 6 MILES
            EAST OF SANTA ELENA CANYON.

&&

32
Local storm report, Jul 30, 10:17 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1017 PM CDT THU JUL 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             LOCO HILLS              32.82N 103.98W
07/30/2009  E1.75 INCH       EDDY               NM   LAW ENFORCEMENT

            GOLF BALL HAIL WAS REPORTED BREAKING WINDSHIELDS.

&&

SCHULDT
Special weather statement, Jul 30, 10:51 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1051 PM CDT THU JUL 30 2009

TXZ057-058-258-310415-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
GUADALUPE MOUNTAINS-
951 PM MDT THU JUL 30 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL CULBERSON COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF PINE SPRINGS AT 951
PM MDT/1051 PM CDT/...MOVING SOUTHEAST AT 30 MPH.

STRONG GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:06 PM CDTSevere Thunderstorm WarningMAFBrewster54 min
Jul 30, 8:00 PM CDTAreal Flood AdvisoryMAFPresidio3 hr
Jul 30, 10:56 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves64 min
Jul 30, 11:37 PM CDTAreal Flood AdvisoryMAFCulberson, Loving, Reeves113 min
Jul 30, 11:53 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves67 min
Jul 31, 12:41 AM CDTSevere Thunderstorm WarningMAFLoving, Winkler64 min
Jul 31, 12:55 AM CDTFlash Flood WarningMAFCulberson, Loving, Reeves, Ward2 hr
Jul 31, 1:10 AM CDTAreal Flood AdvisoryMAFAndrews, Dawson, Gaines, Martin3 hr
Jul 31, 1:40 AM CDTFlash Flood WarningMAFAndrews, Gaines, Winkler3 hr
Jul 31, 1:43 AM CDTFlash Flood WarningMAFCulberson4 hr
Jul 31, 1:57 AM CDTFlash Flood WarningMAFWard, Winkler3 hr
Jul 31, 2:08 AM CDTAreal Flood AdvisoryMAFCulberson, Jeff Davis, Pecos, Reeves3 hr
Jul 31, 2:40 AM CDTAreal Flood AdvisoryMAFPecos, Reeves, Ward2 hr
Jul 31, 2:42 AM CDTFlash Flood WarningMAFEctor, Midland5 hr
Jul 31, 2:57 AM CDTFlash Flood WarningMAFCulberson, Loving, Reeves, Ward3 hr
Jul 31, 3:41 AM CDTFlash Flood WarningMAFCrane, Upton4 hr
Jul 31, 4:03 AM CDTAreal Flood AdvisoryMAFMartin4 hr
Jul 31, 4:45 AM CDTAreal Flood AdvisoryMAFAndrews, Gaines, Winkler3 hr
Jul 31, 4:50 AM CDTFlash Flood WarningMAFMartin3 hr
Jul 31, 5:01 AM CDTFlash Flood WarningMAFGlasscock, Reagan3 hr
Jul 31, 6:53 AM CDTAreal Flood AdvisoryMAFMitchell, Scurry3 hr
Jul 31, 7:38 AM CDTFlash Flood WarningMAFEctor, Midland112 min
Jul 31, 2:30 PM CDTAreal Flood AdvisoryMAFMitchell3 hr
Jul 31, 4:56 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Presidio3 hr
Jul 31, 5:45 PM CDTAreal Flood AdvisoryMAFJeff Davis3 hr

Nearby

River Flood Warnings in Texas, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.